# SDR UALA2011031101187

- Difficulty date: March 10, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 61,964 hours, 11,428 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AROUND GALLEY BETWEEN DOORS 2L AND 2R ARE INOP.   REPLACED POWER SUPPLY M33096 ABOVE DOOR 2L. OPS CHECKED GOOD.
